HEADACHES anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

purpletiger
Regular Member


Date Joined Oct 2005
Total Posts : 23
   Posted 10/26/2005 2:21 PM (GMT -7)   
about 4 weeks ago my pdoc reduced my Lamictal from 200mg daily to 100mg daily due to severe anxiety.  He also added .50.g of Risperdal daily for anxiety.  Within 48 hours, I started getting horrible headaches, just terrible pain from ear to ear, all across the top of my head, and about 70% of the time I had nausea also.
 
I called him and he put me on Fiorinal, which is a tension headache medication, to take for the headaches.
 
Two weeks later (two weeks ago) he INcreased my Lamictal back to 200mg daily and took me off the Risperdal, thinking maybe my headaches were caused by the change in medication.  I have been on Lamictal since June 25th of this year and had NO problems until now.
 
Now, I am still getting the headaches.  Twice in the past 2 weeks I thought about driving to ER - the Fiorinal doesn't even help any more,  I also bought Sudafed, thinking it might be Sinus - but that didn't work either.  It is like a constant headache, subsiding a bit every few days.
 
I do have an appointment tomorrow with my PCP for the headaches but wondered if anyone else has experienced this??  I am a bit scared.......
deb


psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 10/26/2005 6:34 PM (GMT -7)   

Hi, deb,

I haven't heard of these meds causing this type of HA.   Most meds usually have HA listed as a side effect, but not this type of headache.  Best to see your PCP about this one.   I wish I could help you more.

Shannon



Variety is the spice of life, BP is the key


purpletiger
Regular Member


Date Joined Oct 2005
Total Posts : 23
   Posted 10/27/2005 3:14 PM (GMT -7)   

I just got back from my Dr. appointment............ I was examined by 2 doctors and was told they were not migraines and nothing remarkable showed up during the neurolgical exam.  They told me to wean off the Fiorinal,  wrote me a script for Percocet,  and put in a referral for a Non Contrast CT Scan of the head (brain?), frontal and sinus.

It will probably take 2 or 3 days for my Insurance to ok it, then I will go in and get it done......wish me luck...I'm a bit scared about it all......


deb


Arenace
Regular Member


Date Joined Aug 2005
Total Posts : 249
   Posted 10/27/2005 3:38 PM (GMT -7)   
Good Luck Deb, It'll be alright. Best to know what is causing this before it progresses any further.

Take care,

Sandra

BP brings new meaning to Life's Little Ups and Downs


SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 10/27/2005 4:43 PM (GMT -7)   
I used to get headaches all the time.That is until I got my flat monitor for my computer.That was 3 1/2 yrs ago.Haven't had one since......
SnowyLynne


Sassie and Sad
Regular Member


Date Joined Sep 2005
Total Posts : 40
   Posted 10/29/2005 1:46 PM (GMT -7)   
Just started lamictal about 3 weeks ago--not on that high of a dose, BUT I had headaches the first couples of days I started the Lamictal and tehn they went away.......................when I upped it to 50 had headaches again for a couple of days and then they finally went away...I never have headaches like these---it was across the front of the head--not a tesnion heachache--I can tel the difference b/c the tension comes from my neck and shoulders..

Maybe it does have something to do with switching around the Lamictal--I don't know--just thought I would tell you that

Sassie

Sassie and Sad
Regular Member


Date Joined Sep 2005
Total Posts : 40
   Posted 10/29/2005 1:48 PM (GMT -7)   
OH yeah--risperdal made me freaking nuts.........I was scared to death of everything--had to leave work and was so scared of being in the car b/c I was afraid someone was going to hit us---had to get in the bed and turn out lights to feel safe........got of that crap quick! But everyone responds differently.....just my experience

purpletiger
Regular Member


Date Joined Oct 2005
Total Posts : 23
   Posted 10/31/2005 8:52 AM (GMT -7)   

SASSIE!

Oh my Gosh! That is EXACTLY the same way I felt after being on the Risperdal for one week - absolutely Paranoid! I also was afraid to be hit, or to hit another car while driving and was literally housebound for 4 days at the worst time. I made one trip to the store and was so panicked at the store, afraid something would "jump out" at me at every new aisle - it was terrible....after 13 days on it, I stopped taking it.  It took 3 more days for me to not feel paranoid anymore and my pdoc said he has never heard of anyone reacting that way at all to Risperdal!  I am glad just to know it wasn't just in my head - I really did think I was going to turn into having Schitzophrenia!

Hope u r ok now, too?  Please let me know.....


deb

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 4:52 AM (GMT -7)
There are a total of 2,734,569 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
275 Guest(s), 5 Registered Member(s) are currently online.  Details
Xmaslover, maria2016, Traveler, Steve n Dallas, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer